# SDR FDEA201105251980

- Difficulty date: May 25, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- Engine: Ge CF680A3
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 2024T3032T
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2, LT T/R COWL INNER DUCT AFT EDGE GOT CHAFING  ATTACH TO CORE COWL AREA UPPER SIDE.
